# SDR SWAA2022050489096

- Difficulty date: March 28, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R BS540 FWD CARGO COMPARTMENT 2022-165188 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] REPAIRED STRINGER 26R LOCATED BS 500D + 10? TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; DWG 143A1215 REV- AND DWG 143A3230 REV-. APPLIED CIC IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 4.L THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION ARE REQUIRED. MATERIALS USED ALUMINUM SHEET P/N 7075-0.045 P.O. 2021 183871; P/N 7075-T0-0.050 P.O. 2021 139514.;[04] CORRECTED STEP 3. REPAIRED STRINGER 26R LOCATED BS 500D + 10? TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; DWG 143A1215 REV- AND DWG 143A3230 REV-. APPLIED CIC IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 4.L THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION ARE REQUIRED. MATERIALS USED ALUMINUM SHEET P/N 7075-0.045 P.O. 2021 183871; P/N 7075-T0-0.050 P.O. 2021 139514. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED STRINGER 26R LOCATED BS 500D + 10? TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; DWG 143A1215 REV- AND DWG 143A3230 REV-. APPLIED CIC IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 4.L THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION ARE REQUIRED.RII VERIFIED
